Some papers published in Advances and Applications in Mathematical Sciences by Feng Qi

Some papers published in Advances and Applications in Mathematical Sciences

  1. Feng Qi and Jacques Gélinas, Revisiting Bouvier’s paper on tangent numbers, Advances and Applications in Mathematical Sciences 16 (2017), no. 8, 275–281.
  2. Feng Qi and Bai-Ni Guo, A determinantal expression and a recurrence relation for the Euler polynomials, Advances and Applications in Mathematical Sciences 16 (2017), no. 9, 297–309.
  3. Feng Qi, B. Ravi, and A. Venkat Lakshmi, Inequalities of the Grünbaum type for completely monotonic functions, Advances and Applications in Mathematical Sciences 17 (2018), in press.
  4. Feng Qi, Jing-Lin Wang, and Bai-Ni Guo, Notes on a family of inhomogeneous linear ordinary differential equations, Advances and Applications in Mathematical Sciences (2018), in press.
Advertisements

About qifeng618

Professor in Mathematics
This entry was posted in Academics, History, Hobbies, Homepage, Teaching and Education. Bookmark the permalink.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s